Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 129, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 29, 2008, 10:52 PM EDT for Benzie County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2008, 10:52 PM EDT (02:52 UTC)
- Expired
- Jul 29, 2008, 11:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
County Benzie County, MI
The radar
The NCL Michigan radar (KAPX), 116 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 300252
SVRAPX
MIC019-300345-
/O.NEW.KAPX.SV.W.0129.080730T0252Z-080730T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1052 PM EDT TUE JUL 29 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENZIE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 1145 PM EDT
* AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF FRANKFORT...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELBERTA...
FRANKFORT...
BENZONIA...
BEULAH...
HONOR...
PLATTE TOWNSHIP...
BENDON...
LAKE ANN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4470 8627 4474 8616 4474 8611 4477 8608
4478 8581 4452 8582 4453 8624 4459 8624
4460 8625 4463 8625 4464 8627
TIME...MOT...LOC 0252Z 248DEG 28KT 4461 8631
$$3 follow-up statements
000
WWUS34 KAPX 300307
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1107 PM EDT TUE JUL 29 2008
MIC019-300345-
/O.CON.KAPX.SV.W.0129.000000T0000Z-080730T0345Z/
BENZIE MI-
1107 PM EDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR BENZIE COUNTY...
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELBERTA...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENZONIA...
BEULAH...
HONOR...
PLATTE TOWNSHIP...
WALLIN...
BENDON...
LAKE ANN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4470 8627 4474 8616 4474 8611 4477 8608
4478 8581 4452 8582 4453 8624 4459 8624
4460 8625 4463 8625 4464 8627
TIME...MOT...LOC 0307Z 251DEG 26KT 4464 8617
$$000
WWUS34 KAPX 300322
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1122 PM EDT TUE JUL 29 2008
MIC019-300345-
/O.CON.KAPX.SV.W.0129.000000T0000Z-080730T0345Z/
BENZIE MI-
1122 PM EDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR BENZIE COUNTY...
AT 1121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HONOR...
PLATTE TOWNSHIP...
LAKE ANN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4474 8616 4474 8612 4477 8608 4478 8586
4478 8582 4477 8581 4465 8583 4463 8614
4463 8625 4464 8627 4470 8627
TIME...MOT...LOC 0322Z 249DEG 17KT 4470 8615
$$000
WWUS34 KAPX 300344
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1144 PM EDT TUE JUL 29 2008
MIC019-300355-
/O.EXP.KAPX.SV.W.0129.000000T0000Z-080730T0345Z/
BENZIE MI-
1145 PM EDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR BENZIE COUNTY HAS EXPIRED...
AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.
LAT...LON 4474 8616 4474 8612 4477 8608 4478 8586
4478 8582 4477 8581 4465 8583 4463 8614
4463 8625 4464 8627 4470 8627
TIME...MOT...LOC 0345Z 249DEG 17KT 4474 8601
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:32 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 29, 10:32 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1032 PM EDT TUE JUL 29 2008 .UPDATE...WEATHER ANALYSIS THIS EVENING REVEALS STRONG 850-700MB MOISTURE ADVECTION ONGOING ACROSS NORTHERN MICHIGAN. WITHIN THIS AREA OF MOISTURE ADVECTION...A BAND OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AND BECOME MORE WIDESPREAD. THE COLD FRONT IS STILL WELL BACK TO THE WEST FROM WESTERN UPPER MICHIGAN...SOUTHWARD THROUGH WESTERN WISCONSIN. LARGER AND MORE ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS ORIGINATED OVER NORTHEAST MISSOURI EARLY THIS EVENING AND EVOLVED INTO A RATHER IMPRESSIVE MCS ACROSS NORTHERN AND CENTRAL ILLINOIS. CERTAINLY APPEARS THAT THIS COMPLEX TO THE SOUTH HAS BEEN ROBBING SOME OF THE BETTER MOISTURE FROM STREAMING NORTHWARD INTO THE AREA. WITH THIS IN MIND...WE REMAIN VERY STABLE WITH THE 00Z KAPX SOUNDING REVEALING NO MLCAPE AND LAPS DATA SHOWS MLCAPES STRUGGLING TO REACH 200J/KG ANYWHERE IN NORTHERN LOWER MICHIGAN. WE WILL CONTINUE TO DECOUPLE OVERNIGHT...WITH ANY SEVERE THREAT BECOMING NONEXISTENT. THUS...WILL DOWNPLAY THE SEVERE THREAT FOR THE REMAINDER OF THE NIGHT. HOWEVER...WITH THE ONGOING MOISTURE ADVECTION AND SURFACE TROUGH CROSSING THE AREA OVERNIGHT...MOST AREAS WILL SEE A PERIOD OF SHOWERS AND THUNDERSTORMS. AS THE BOUNDARY PASSES SOUTHEAST...PRECIPITAITON WILL BECOME LESS WIDESPREAD. RELUCTANT TO REMOVE POPS AS THE FRONT STILL RESIDES TO THE WEST...AND CERTAINLY GOING TO BE A MORE FAVORABLE AIRMASS TO GENERATE AN ISOLATED SHOWER OR STORM. TEMPERATURES REMAINED UNTOUCHED. KAS && .AVIATION... /ISSUED 736 PM EDT TUE JUL 29 2008/ LOW PRESSURE NORTH OF MINNESOTA WILL MOVE EAST...PUSHING A COLD FRONT ACROSS NORTHERN MI OVERNIGHT. A NARROW BAND OF MOISTURE AND INSTABILITY WILL ARRIVE AHEAD OF THE FRONT...GIVING ALL TAF SITES A SMALL CHANCE OF A THUNDERSTORM TONIGHT...MAINLY AFTER MIDNIGHT. THE BEST CHANCE WILL BE AT KPLN WHERE THE THUNDERSTORMS WILL BE INCLUDED IN THE TAF. FOG IS POSSIBLE AFTER THAT...UNTIL DRIER AIR WORKS IN FROM THE WEST AFTER SUNRISE WED. KAS && .PREV DISCUSSION... /ISSUED 342 PM EDT TUE JUL 29 2008/ WELL DEFINED LOW PRESSURE NORTH OF MN...WITH A COLD FRONT CURLING SOUTHWARD ACROSS EASTERN MN. SOUPY AIR CONTINUES TO SLOWLY OOZE NORTH JUST AHEAD OF THE FRONT...WITH NEAR 70F DEW POINTS AS FAR NORTH AS IRONWOOD MI. THIS IS THE EXPECTED GENESIS REGION FOR POTENTIALLY STRONG STORMS OVER THE NEXT FEW HOURS. CLOSER TO HOME... THIS INITIAL BAND OF SHOWERS/STORMS DIED BEFORE GETTING TO EASTERN UPPER...BUT A SECONDARY BAND IS BRINGING RAIN TO WESTERN MACKINAC AND FAR WESTERN CHIPPEWA. PRECIP TRENDS ARE SVR POTENTIAL ARE THE MAIN CONCERNS FOR TONIGHT. TONIGHT...THE COLD FRONT WILL CROSS MOST OF NORTHERN MI OVERNIGHT... BUT MAY NOT QUITE MAKE IT TO OSC BY MORNING. WE/RE SEEING CONVECTION DEVELOPING OVER FAR WESTERN UPPER MI AND N CENTRAL WI...AT THE NOSE OF THE HIGH-HUMIDITY LOW LEVEL AIRMASS. SOME STORMS MAY YET GET GOING A BIT TO THE WEST OF THIS...ALONG THE FRONT ITSELF JUST EAST OF THE WI/MN BORDER. HI-RES WINDOW WRF RUNS SAY THIS SHOULD HAPPEN. FOR NOW...MUCAPES ARE AROUND 1500J/KG IN FAR WESTERN UPPER MI... WHILE MLCAPES ARE NEARING 2500J/KG BACK TOWARD THE TWIN CITIES. THE FORMER LEVEL OF INSTABILITY WILL ARRIVE WEST OF I-75 IN EASTERN UPPER...AND WEST OF US-131 IN NORTHERN LOWER...THIS EVENING. MODEL PROGS MUCAPES (LIFTING FROM 875MB) TO APPROACH 2500J/KG AFTER 06Z ACROSS FAR NORTHERN LOWER. THE MODELS TEND TO OVERDUE THIS...BUT REGARDLESS WE WILL JUICE UP NICELY OVERNIGHT. THIS IS IN COMBINATION WITH 500MB WINDS NEARING 45KT ACROSS THE NORTH...WITH CORRESPONDING 0-6KM BULK SHEAR AROUND 40KT. DRY AIR ENTRAINING IN AT MID LEVELS INTO THE COLD FRONTAL ZONE (AS SEEN ON SATELLITE) WOULD ENHANCE POTENTIAL FOR ORGANIZED CONVECTION WITH A DAMAGING WIND THREAT. THE MAIN CAVEAT IS OF COURSE THE TIME OF DAY. STORMS WILL BE ELEVATED LATE TONIGHT...AND GETTING WINDS TO THE SURFACE IS NOT A SURE THING. WOULD EXPECT THAT THE MOST ORGANIZED STORMS CAN DO IT. HAIL THREAT VERY MARGINAL WITH HIGH FREEZING LEVELS (13.5-14K FEET). HOWEVER...ANY ELEVATED SUPERCELLS COULD HAVE STRONG ENOUGH UPDRAFTS FOR MARGINALLY SVR HAIL. GIVEN UPSTREAM RADAR TRENDS IN WESTERN UPPER MI/NORTHERN WI...WILL BUMP POPS TO NUMEROUS IN EASTERN UPPER MI AND STRAITS AREA. WILL PLAY THE WAITING GAME TO THE SOUTH...WITH SCT POPS. WILL CONTINUE TO REFERENCE THE BETTER SVR THREAT NW OF A LAKE CITY-ROGERS CITY LINE. MIN TEMPS ON THE WARM SIDE IN THE LOW/MID 60S. JZ WEDNESDAY...WILL MAINTAIN A CHC OF CONVECTION OVER MUCH OF THE NRN LAKES REGION...MAINLY IN THE MORNING...AS A COLD FRONT SWEEPS OVER THE STATE. THE BEST CHANCE OF PCPN INTO THE AFTERNOON WILL BE EAST OF I-75...AS THE COLD FRONT DIPS TOWARD SAGINAW BAY. SFC DEW PTS IN ADVANCE OF THE FRONT WILL REMAIN IN THE 60S ACROSS MUCH OF THE CWA...WITH 850 MB DEW PTS AROUND 10C WHILE 850/500 MB LAPSE RATES LINGER AROUND 7 C/KM. MODEL SOUNDING CAPES WILL BE AROUND 850 J/KG WHILE LIFTED INDEX WILL BE AROUND -4C INTO THE AFTN. WILL MENTION AFTN HIGHS IN THE LOW TO MID 80S...AS 850 MB TEMPS LINGER AROUND 13C TO 15C. WILL MENTION A DECREASE IN CLOUD COVER WEDNESDAY NIGHT AS THE SFC SYSTEM PUSHES EAST. HOWEVER MID AND UPPER LEVEL TROUGHING WILL SWING OVER THE NRN LAKES DURING THE OVERNIGHT PERIOD...ENOUGH TO GENERATE AT LEAST PARTLY CLOUDY SKIES. OVERNIGHT LOWS WILL REMAIN WARM FOR THIS TIME OF YEAR...GENERALLY IN THE UPPER 50S TO AROUND 60. THURSDAY...GOING TO CONTINUE WITH A DRY FORECAST OVER THE NRN LAKES REGION...AS SURFACE AND UPPER LEVEL RIDGING BUILD BACK INTO THE GREAT LAKES REGION BEHIND THE EASTWARD EXITING STORM SYSTEM. OVERALL SHOULD BE A NICE PLEASANT DAY WITH NEARLY NORMAL TEMPERATURES FOR THIS TIME OF YEAR...RANGING BETWEEN 75 AND 80 DEGREES. EXPECT LOW HUMIDITY ALSO AS 850 MB DEW PTS REMAIN BELOW 6C...AND SFC DEW PTS DROP INTO THE MID 50S. WILL CONTINUE THE DRY FORECAST THROUGH THURSDAY NIGHT AS SURFACE AND UPPER LVL RIDGING CONTINUES TO DOMINATED THE REGION. WILL MENTION OVERNIGHT LOWS IN THE MID 50S MOST LOCATIONS. FRIDAY...WILL MENTION A WARM DRY DAY AS SURFACE AND UPPER LEVEL RIDGING CONTROL THE GREAT LAKES REGION AND MUCH OF THE UPPER MIDWEST. 850 MB TEMPS WILL INCREASE TO AROUND 16C WITH MODEL SOUNDINGS SHOWING GOOD MIXING THROUGH 850MB. THEREFORE WILL MENTION AFTERNOON HIGHS IN THE MID 80S...WHICH IS AROUND 5 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. WILL MENTION WARM AND MUGGY CONDS FRIDAY NIGHT...AS 850MB DEW PTS INCREASE TO AROUND 15C WHILE 850MB TEMPS INCREASE TO 19C...IN ADVANCE OF A DEVELOPING UPPER MIDWEST STORM SYSTEM. THIS SYSTEM IS PROGGED TO MOVE TOWARD THE GREAT LAKES REGION...INTO THE WRN LAKES SATURDAY NIGHT. WILL KEEP OVERNIGHT LOWS MILD FRIDAY NIGHT IN THE 60S...DUE TO THE WARM AIR ADVECTING NORTH INTO THE REGION...ALONG AND HEAD OF THE UPPER MIDWEST SYSTEM. SATURDAY THROUGH TUESDAY...ABOVE NORMAL TEMPERATURES WILL INFLUENCE THE GREAT LAKES REGION THIS WEEKEND...WITH NEAR NORMAL TO SLIGHTLY ABOVE TEMPERATURES LINGERING INTO THE BEGINNING OF NEXT WEEK. SFC HIGH PRESSURE WILL LINGER OVER THE ERN GREAT LAKES AND OHIO VALLEY SATURDAY...WHILE A STORM SYSTEM MOVES TOWARD THE STATE FROM THE UPPER MIDWEST. WARM AND MUGGY AIR IN ADVANCE OF THE APPROACHING STORM SYSTEM WILL BE IN PLACE OVER THE STATE THIS WEEKEND...AS 850 MB TEMPS WARM TO 22C AND 850MB DEW PTS CLIMB TO BETWEEN 14C AND 16C. A LITTLE CONCERNED ABOUT CONVECTION CHANCES OVER THE REGION SATURDAY AS MODELS SHOW EXTREME WARMING ALOFT...WARMING TO 12C AT 700 BY THE AFTERNOON WHICH SHOULD ENABLE A CAP OVER THE SRN AND CENTRAL PORTIONS OF THE FORECAST AREA. HOWEVER EXTENDED MODELS DUE SHOW A WARM FRONTAL BOUNDARY MOVING INTO EXTREME NRN LWR AND THE STRAITS REGION SATURDAY AFTERNOON...WHICH MAY BE ENOUGH TO TRIGGER A BETTER CHANCE OF CONVECTION NORTH OF THE WARM FRONT OVER EAST UPPER AND THE STRAITS REGION. WILL CONTINUE A CHANCE OF CONVECTION OVER THE CWA EARLY SUNDAY AS THE STORM SYSTEM MOVES THROUGH THE REGION. THE WARM AND MUGGY AIRMASS WILL LINGER OVER THE STATE IN ADVANCE OF THE FRONT ...AS 850 MB TEMPS REMAIN AROUND 22C WITH 850 MB DEW PTS LINGERING AROUND 16C. WILL KEEP AFTERNOON HIGHS WELL ABOVE NORMAL SUNDAY IN THE UPPER 80S TO AROUND 90. MODELS SHOWING THE WARM AIR OVER THE STATE HAVING A HARD TIME EXITING THE REGION BEHIND THE COLD FRONTAL PASSAGE SUNDAY...AS 850 MB TEMPS REMAIN AROUND 18C MONDAY FALLING ONLY TO AROUND 14C TUESDAY. THEREFORE WILL KEEP AFTERNOON HIGHS IN THE 80S INTO THE BEGINNING OF NEXT WEEK. WILL KEEP A MENTION OF CONVECTION IN THE FORECAST MONDAY NIGHT...AS A SECOND STORM SYSTEM FROM THE UPPER MIDWEST MOVES OVER THE GREAT LAKES COMBINED WITH A 850 MB TROUGH SWEEPING OVER THE REGION. 850 MB DEW PTS IN ADVANCE OF THIS FEATURE WILL LINGER AROUND 14C WITH 850 MB TEMPS LINGERING AROUND 19C...THEREFORE WILL CONTINUE THE WARM AND MUGGY CONDS FOR MONDAY. WILL MENTION DRY AND COOLER/LESS MUGGY CONDS TUESDAY AS 850 MB DEW PTS DROP TO UNDER 6C BEHIND THE EXITING STORM SYSTEM...AND HIGH PRESSURE SLOWLY BUILDS BACK ACROSS THE REGION. SWR && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jul 29, 10:01 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1001 PM EDT TUE JUL 29 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 301145- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1001 PM EDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...OVERNIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTHERN MICHIGAN OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY ACROSS ALL OF NORTHERN MICHIGAN. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. KAS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:25 PM EDT | Special Marine Warning | APX | 65 min | |
| Jul 29, 10:25 PM EDT | Special Marine Warning | APX | 81 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.